# SDR AALA2009052900020

- Difficulty date: May 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 29,142 hours, 12,001 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT SKB-MIA.  AUXILIARY POWER UNIT OIL PRESSURE LIGHT ILLUMINATED DURING CRUISE.  LANDED SJU WITHOUT INCIDENT.  FOUND SEVERE OIL LEAK IN AUXILIARY POWER UNIT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
